Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

REDUCTION OF AXIOM SYSTEMS WITH AXIOM SCHEMES TO SYSTEMS WITH ONLY SIMPLE AXIOMS

Th. Skolem
Dialectica
Vol. 12, No. 3/4 (15. 9./15. 12. 1958), pp. 443-450
Published by: Wiley
Stable URL: http://www.jstor.org/stable/42964258
Page Count: 8
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
REDUCTION OF AXIOM SYSTEMS WITH AXIOM SCHEMES TO SYSTEMS WITH ONLY SIMPLE AXIOMS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[443]
    [443]
  • Thumbnail: Page 
444
    444
  • Thumbnail: Page 
445
    445
  • Thumbnail: Page 
446
    446
  • Thumbnail: Page 
447
    447
  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449
  • Thumbnail: Page 
450
    450